2nd Week Reducing Gabapentin


This is the second week of reducing Gabapentin.

I’ve only reduced this by 100mg, from 900mg a day to 800. I did not expect any withdrawal symptoms really, especially after the ordeal I had coming off Morphine, but this is something else.

My brain will not stop, it is almost painful. It feels as everything in side my head is firing at once. It will not stop, but nothing is coming from all this activity. I cannot read, because I can not keep any focus, my brain will not fix on anything. At night all I get are these constant flashes in my mind, like an ever active lightening storm.

The result, I tired in the extreme. My heart is beating out of rhythm, I dizzy, my vision is buzzing, I’ve always had this constant moving with what I see, like whirling things, but now it seems worse. I’m agitated, stressed and seem emotional about anything and everything. I told my son and daughter not to come to see me anymore, this was because I was panicking when they were not here, wondering what had happened to them, thinking my son had died. Crazy, but when it grabs me, I cannot deal with it. I want it to end, I want me to end. Start thinking of ways to end it again.

This is another bad day. It can only get better, can’t it!?

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.